MathSciNet Relay Station
MathSciNet bibliographic data
MR1879000 32H50 (32C30 37A25 37F10)
Guedj, Vincent Dynamics of polynomial mappings of $\Bbb C^2$. Amer. J. Math. 124 (2002), no. 1, 75–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement